# SDR QXEA2022080900266

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 17,324 hours, 18,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: QXD6520836
- Condition: Sticking
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP HAVING TROUBLE OPENING MAIN CABIN DOOR. REMOVED FROM SERVICE.  FOUND MAIN CABIN DOOR OUTER HANDLE BUMPER STOP RUBBER DETERIORATED. REMOVED AND REPLACED MCD OUTER HANDLE BUMPER STOP. REF AMM 52-11-11-000-801, 52-11-11-400-801. MCN 6520839-01. ISSUE 02 MCD OPERATES NORMAL  RETURNED TO SERVICE.
